# SDR CA121119019

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Leaking
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE OIL TEMPERATURE WENT UP FOLLOWED BY LOW OIL PRESSURE WARNING.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED POST FLIGHT INSPECTION FOUND OIL EXITING THROUGH THE BREATHER TUBE. TROUBLESHOOTING IS ON-GOING.
